# SDR SWIA2019030545603

- Difficulty date: January 31, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON IN BOARD LBL9 FLOORBEAM FLANGE FS570.00 Â€“ FS609.00.  (C-CHECK) RO: 03/02/2019 REMOVED AND INSTALLED NEW FLOORBEAM CAP AT LBL 9 BETWEEN F.S 570 AND F.S 615 IAW REO.
